| Model Number |
I-K4233KT0L |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported that the cross pin hole is not where it is supposed to be on custom tibia cutting blocks.Issue was noticed during a tka case.Rep confirmed that there was no surgical delay and that no further information would be released by the surgeon or hospital.
Additional Manufacturer Narrative
Reported event: an event regarding position cross pin hole involving specialty triathlon instrument was reported.The event was confirmed by inspection of returned device.Method & results: device evaluation and results: the device was returned in used condition.X-pin was at an oblique angle to the front surface of the specialty guide confirming the complaint.Dimensional, material analysis and functional analysis were not performed as these aspects were not in question.Clinician review: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: it was reported that the cross pin hole is not where it is supposed to be on custom tibia cutting blocks.This event is determined to be a manufacturing issue and nc was issued on 24-jul-2020 to investigate this event.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description